Question about Health & Beauty

Open Question

What are the side effects of iron pills - Health & Beauty

Posted by Anonymous on

4 Suggested Answers

6ya6ya
  • 2 Answers

SOURCE: I have freestanding Series 8 dishwasher. Lately during the filling cycle water hammer is occurring. How can this be resolved

Hi,
a 6ya expert can help you resolve that issue over the phone in a minute or two.
best thing about this new service is that you are never placed on hold and get to talk to real repairmen in the US.
the service is completely free and covers almost anything you can think of (from cars to computers, handyman, and even drones).
click here to download the app (for users in the US for now) and get all the help you need.
goodluck!

Posted on Jan 02, 2017

  • 52 Answers

SOURCE: What are the side effects of the weight loss drug Alli? Are they less than other diet pills?

One of the major side effects of Alli is bowel issues such as diarrhea, bowel movements that are hard to control and oily discharge. I think most diet pills have similar side effects which is why it's necessary to consult with your doctor and figure out which one is best for you.

Posted on Feb 20, 2013

daytoncomput
  • 1511 Answers

SOURCE: i need side effects of immunadue pills

Got to web site for details on the product. WebMD can also give you clues to the problem with diareaha.

Posted on Jan 04, 2015

moonakondo05
  • 5 Answers

SOURCE: I am thinking of taking diet pills. What are some of the side effects?

Some of the most prominent dangers of diet pills include:

  • possible addiction
  • racing heart beats, heart palpitations
  • elevated blood pressure
  • dizziness
  • nausea
  • nervousness
  • jitters
  • insomnia
  • depression
  • impotence
Some diet pills are safe and have a low side effect. You may take a better review from here

Posted on Feb 27, 2017

Add Your Answer

Uploading: 0%

my-video-file.mp4

Complete. Click "Add" to insert your video. Add

×

Loading...
Loading...

Related Questions:

9 Answers

Does diet pill work for loss weight?


Yes! They are safe to use. But, choosing a correct weight loss supplement is very necessary.
There is one weight loss supplement which I m using is- Phen-Q. It has all the features and functions of weight loss aids. I had chosen these supplement because of the positive reviews of PhenQ. I m having a great experience of weight loss with it. It does not have any side effects.



4c403b98c3f63f3a24acc71e24096c6f-lucf4ek3cqbapbped4ab2esq-2-5.jpg

Feb 19, 2017 | Health & Beauty

Tip

Are Diet Pills Dangerous?


If only it were that simple that taking a harmless pill every day could bring miracle weight loss. But in reality, diet pills are often misused and can end up being really dangerous.

  • Diet pills can help you to lose weight but can cause side effects that include;
headaches
nausea
high blood pressure
liver problems

  • Many diet pills sold in shops or online are not regulated by the FDA as they are sold under the label of health supplements. This lack of regulation can be very dangerous.

  • Diet pills sometimes work by blocking the absorbtion of fat. This sound great but can trigger oily stools, digestive pain and other nasty side effects.
  • Over use of diet pills can also cause malabsorbtion of certain vitamins. In particular A, D and E which are fat soluble. In blocking the fat absorbtion, the pills also get rid of the good vitamins too.
  • Diet pills seem like a quick and easy way to lose weight but you need to read up on the subject and consult with your family doctor because there's definately a more sinister side to diet pills.
Ultimately a healthy balanced diet and exercise are the safest ways to lose excess weight.

on Jan 01, 2014 | Health & Beauty

1 Answer

Round yellow pill with HH on one side and 973 on the other side


Years ago I bought a directory of medication that contained identification marks used on pills, information about the intended uses, common side effects and so forth. Similar used to be found in every emergency room, every pharmacy, doctor's surgery and probably police station...

These days much similar information can be found on the net via google.

Nov 07, 2016 | Health & Beauty

2 Answers

Pill identifier small oval pink. marks on pill 002 or co2 LL


This pill is Simvastatin 10mg strength.

It is a cholesterol lowering medication.

Oct 21, 2016 | Health & Beauty

1 Answer

Q. WHAT IS THIS PILL FOR & WHAT DOES THIS PILL DO & WHAT ARE THE SIDE EFFECTS FROM THIS PILL?


Um, no picture? No description? Unfortunately, we have no clue what pill you're talking about.

Jun 05, 2015 | Health & Beauty

1 Answer

Why can't I take Grenade's Killa Ketones if I am under 18 (I am 17 nearly 18)? What harm will it bring me?


CONTAINS CAFFEINE 200MG PER DAILY DOSE. NOT RECOMMENDED FOR CHILDREN(Under 18) OR PREGNANT WOMEN.
Does Grenade Killa Ketones Have Any Side Effects? The majority of ingredients used in diet pills can cause a range of side effects. The likelihood of each side effect occurring vary between each individual user, and also depend upon the quantity of each ingredient within the diet pill.
The health of the consumer is also a significant factor. Dosage, the time and frequency with which the pill is taken, and even the food and drink consumed by the diet pill user can affect the chances of side effects from occurring.
Caffeine is one of the main ingredients used in Grenade Killa Ketones: its use can cause headaches, increased blood pressure, increased heart rate, heart palpitations, increased urination, dehydration, jitteriness, dizziness and insomnia.
Chromium Picolinate can lower blood sugars levels and as such should not be used by diabetics without first consulting their doctor. Low blood sugar levels can lead to light headedness, dizziness and fainting. Customers who have not eaten for several hours are more likely to experience these side effects.
White Kidney Bean is a carbohydrate blocking ingredient. It is possible that whilst the body is getting used to the effects of the carb blocking elements of Grenade Killa Ketones, users may experience stomach pains, increased bowel movements and gas. Some users of carb blockers in general report severe gas and bloating throughout their use of the products. Discomfort and tenderness in the stomach is not uncommon, and heartburn is also reported. Consuming carb-heavy meals can result in diarrhoea, as a large amount of food is passing through the body unprocessed. This diet pill contains a small quantity of White kidney bean, so side effects are likely to be minimal.

Apr 11, 2015 | Cars & Trucks

1 Answer

Do weight loss pills cause damage to your liver? I heard from a friend that this was a real problem which is making me nervous as I was thinking of starting the tablets.


Liver damage/ toxity is one of the side effects that are listed for weight loss pills. There is definitely an element of risk, but much more common side effects include diarrhea, dizziness and increased heart rate. If you are really worried, you should speak to your doctor about it before you start using them. But remember, all drugs have a long list of side effects written about them and it doesn't necessarily mean that you will suffer from them.

Feb 20, 2013 | Health & Beauty

1 Answer

What are the side effects of the weight loss drug Alli? Are they less than other diet pills?


One of the major side effects of Alli is bowel issues such as diarrhea, bowel movements that are hard to control and oily discharge. I think most diet pills have similar side effects which is why it's necessary to consult with your doctor and figure out which one is best for you.

Feb 20, 2013 | Health & Beauty

10 Answers

I am having trouble losing weight. Should I take diet pills?


Don't rush into anything. There could be a lot of reasons why you are finding it hard to lose weight. Have you consulted a dietician or doctor? Sometimes there are medical reasons for limited weight loss, or it could be that you aren't following the right kind of diet for you.

Diet pills are usually used with people who are seriously overweight and haven't been able to lose weight through diet and exercise.

Feb 20, 2013 | Health & Beauty

3 Answers

I am thinking of taking diet pills. What are some of the side effects?


Diet pills actually have quite a lot of side effects, so you definitely need to think carefully before taking them.

Read this article on the Symptom Find website. It gives a detail breakdown of the side effects. You should discuss this issue with your family doctor.

http://www.symptomfind.com/healthy-living/side-effects-of-diet-pills/

Feb 20, 2013 | Health & Beauty

Not finding what you are looking for?
Health & Beauty Logo

Related Topics:

26 people viewed this question

Ask a Question

Usually answered in minutes!

Top Health & Beauty Experts

Robin Hill
Robin Hill

Level 3 Expert

1263 Answers

wcdoc1953
wcdoc1953

Level 2 Expert

278 Answers

yadayada
yadayada

Level 3 Expert

75817 Answers

Are you a Health and Beauty Expert? Answer questions, earn points and help others

Answer questions

Manuals & User Guides

Loading...